I am currently taking Plaquenil, Keppra, a daily prenatal vitamin, daily folic acid supplement, colace & zantac. I took midol complete the other night for cramps/bloating etc. It treats cramps, bloating, fatigue, headache, backache etc & so it has acetaminophen, caffeine, a diuretic & whatever else in it to help with the symptoms. I only took 1 pill at first(the usual dose is 2 pills every 6 hrs)..after about an hr i felt a little out of it and dizzy but it didn't really work for the pain so I took the other pill. After that kicked in I felt nauseous, lightheaded, weak, shakey etc. I thought maybe it was because I hadn't eaten so I grabbed something but it didn't make a difference. Later on I still didn't feel better so my bf checked my bp & it was 138/52. My bp usually runs around 110ish/70s or even hovers around normal range at 120/80. When my lupus is flaring it can go up to around 140/upper 80s/90. I didn't recheck my bp after the meds wore off and I was feeling better but Im pretty sure that is what caused it since I felt the way I did. I cannot take Benadryl or Sudafed because they make me jittery/anxious. Im just wondering if this is another one of those meds I wont be able to tolerate due to the lupus now or if anyone else has had any similar experiences? Why does this happen? Im interested in all stories! Thanks. -Lupie Britt
P.S. I also seem to be overly sensitive to caffeine anymore as well..makes me shakey,jittery,and of course messes with my nystagmus i get since ive had seizures and i dont have to have a lot..even a half of a cup or too much chocolate does it...anyone with similarities?